# SDR HAIHEEA9376

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 204040145001
- Condition: Failed
- Location: M/R Gr Box
- Component: 412040002109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CAGE DRAGGING ON INNER RACE.  REMOVED FROM YV-0-CVG-11. REPLACED WITH SERVICEABLE BEARING.
